# SDR IPXA2025041087698

- Difficulty date: March 11, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 25,469 hours, 16,974 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004192A
- Part serial: A20950
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT NR 8 OUTER SURFACE T/E WEDGE HAS 5 DENTS.  INSTALLED #8 SLAT IAW AMM 27-81-02-424-021.  REVIEWED
